Indian Journal of PsychiatryIndian Journal of Psychiatry
Home | About us | Current Issue | Archives | Ahead of Print | Submission | Instructions | Subscribe | Advertise | Contact | Login 
    Users online: 1365 Small font sizeDefault font sizeIncrease font size Print this article Email this article Bookmark this page
Search Again
 Back
 Table of Contents
 
 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Citation Manager
 Article Access Statistics
 Reader Comments
 Email Alert
 Add to My List
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed492    
    Printed23    
    Emailed0    
    PDF Downloaded45    
    Comments [Add]    

Recommend this journal

 
ARTICLE
Year : 1990  |  Volume : 32  |  Issue : 4  |  Page : 364-365

Cardiogenic Shock with Imipramine


1 Psychiatrist, 151 Base Hospital, C/o 99 APO, India
2 Specialist, Sister (Psychiatry), 151 Base Hospital, C/o 99 APO, India

Correspondence Address:
S Chaudhury
Psychiatrist, 151 Base Hospital, C/o 99 APO
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


PMID: 21927493

Rights and PermissionsRights and Permissions

A 35 years old physically healthy individual, being treated far depression with imipramine and electroplexy, developed cardiogenic shock which was managed successfully with inotropic support. The case is presented to highlight a rare and potentially fatal side effect of tricyclic anti-depressants.



[PDF]*

        

Print this article         Email this article